# SDR UIEA2017111602247

- Difficulty date: November 27, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 80,388 hours, 23,086 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 408851
- Part serial: 2858
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUELING PANEL FILL VALVES WILL NOT OPEN UNLESS THE OVERFILL RESET SWITCH IS HELD. REMOVED AND REPLACED RIGHT TANK O/B FUELING SHUT OFF VALVE. OPS CHECK NORMAL IAW AMM 28-21-00.
